# SDR DL757991637

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 21,910 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL AFTER T/O AT 4000 FT AND 250 KTS.  INSPECTED LT ENG PER FIM 71-05-00 FIG 103 AND 104.  OIL FILTER, CHIP DETECTOR AND BOROSCOPE CHECKS NORMAL.  REPLACED OIL FILTER, RAN ENG AND ALL CKS NORMAL.
